# SDR 29GA2019081400002

- Difficulty date: August 13, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N415XJ
- Make and model: Saab 340B
- Aircraft serial: 340B415
- Aircraft time: 39,124 hours, 42,837 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Tripped
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

C/B L8 (EMERGENCY LIGHT CONTROL) POP UP IN FLIGHT. CORERECTIVE ACTION:  RESET C/B AND PERFORMED OPERATIONAL CHECK NO DEFECT NOTED AT THIS TIME.
